Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bell's palsy, affected speech, unable to speak clearly. History of diabetes. Will stem cell treatment help?

MY NAME IS XXXX AGE 53 MALE I AM STAYING IN I AM SUFFERING FROM BELLS PALSY AND ITS AFFECTED ON MY SPEACH I CAN NOT SPEAK CLEARLY EVEN IF I TALK ON MOBILE IT WILL DIFFICULT TO UNDERSTAND ALSO I AM ON DIABETES TREATMENT CAN STEM TREATMENT AVAILABLE IN THIS PROBLEMS AND IS IT EFFECTIVE? AND WHAT ARE CHARGES FOR THIS TREATMENT PLEASE ADVICE
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Emergency Medicine Specialist 's  Response

Hi
thanks for query
Bell's palsy is a disorder of the nerve that controls movement of the muscles in the face. This nerve is called the facial or 7th cranial nerve.
Damage to this nerve causes weakness or paralysis of these muscles
Bell's palsy is thought to be due to swelling (inflammation) of this nerve in the area where it travels through the bones of the skull.
No treatment is needed. Corticosteroids may reduce swelling around the facial nerve .Symptoms often begin to improve right away. However, it may take weeks or even months for the muscles to get stronger, and this may be frustrating.
If you did not lose all of your nerve function and symptoms began to improve within 3 weeks, you're more likely to regain all or most of the strength in your facial muscles.
Response to stem cell therapy are unclear
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor